THE PROBLEM OF INERTIA IN FRIEDMANN UNIVERSES

Record Type
Journal Articles
Full Title
THE PROBLEM OF INERTIA IN FRIEDMANN UNIVERSES
Author(s)
Sultana J, Kazanas D
Publication Title
INTERNATIONAL JOURNAL OF MODERN PHYSICS D
Publication Title (abbreviated)
INT J MOD PHYS D
Publication Date
2011 Jul
DOI
10.1142/S0218271811019384
ISSN
0218-2718
Volume
20
Issue
7
Page Count
10
First Page
1205
Last Page
1214
Keyword(s)
Astronomy & Astrophysics, Inertia, Friedmann universes, Mach's principle, FIELD, FLAT
Citation
Sultana J, Kazanas D. THE PROBLEM OF INERTIA IN FRIEDMANN UNIVERSES. INT J MOD PHYS D. 2011;20 (7):1205-1214.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • This may be subject to post-print restrictions (i.e., final draft post-refereeing). Click the Sherpa/RoMEO link below for details.
  • Author's pre-print on any website or open access repository
  • Author's post-print on author's personal website, institutional repository, subject repository or funding agency designated repository
  • Publisher's version/PDF cannot be used
  • Set statement to accompany pre-print and authors post-print - see policy
  • Must link to publisher version with DOI

More usage information may be available at SHERPA/RoMEO